# SDR AALA20040493

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT ROW 20 BACK TO REAR OF AIRCRAFT INOPERATIVE.  REPLACED BATTERY PACKS FOR SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT ROW 20 TO REAR OF AIRCRAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
